# SDR UPS06447618

- Difficulty date: July 2, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D RT BS820 FRAME TENSION TIE ATTACHMENT AREA FOUND 1EA HOLE CRACK AT AFT CHANNEL RUNNING UPWARD THRU THICKNESS.  M/D BS820 RT AFT TENSION TIE AFT CHANNEL REPAIRED AT RT VERTICAL POST TO RT MOST O/B AREA AS PER RS R53-25-35520 CONTINUE INSPECTION REQUIRE AS PER RS R53-25-35520 AND UPS EO B747-5310-24764-A NOT TO EXCEED 3000 FLIGHT CYCLES.
